MathSciNet Relay Station
MathSciNet bibliographic data
MR1717835 (2000k:58033) 58J35 (42B20)
Li, Hong-Quan La transformation de Riesz sur les variétés coniques. (French) [The Riesz transform on conical manifolds] J. Funct. Anal. 168 (1999), no. 1, 145–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement